# SDR 2004UALA00842

- Difficulty date: September 16, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 41,860 hours, 29,316 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 105 KTS AND RETURNED TO GATE DUE TO A FORWARD ENTRY DOOR WARNING.  *S/D*  DOOR OPERATION NORMAL.  SECURED DOOR LIGHT SENSOR TARGET.
